# SDR ASAA0955971

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,600 hours, 3,368 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002444
- Condition: Faulty
- Location: Right
- Part time: 10,600 hours, 3,368 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC FAILED.  DID NOT RESTORE WITH BOTH FMC'S ON LT.  VERIFIED FAULT.  RT FMC INOP.  PERFORMED FIM 34 61 00 810 807.  FMC RT TESTS OK.  FMC XFER SWITCH SET TO NORMAL.  CONFIRMED INTERMITTENT FAULT.
